• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



FEELING SICK AND NOT EATING

#1
Hello....I'm not sure I'm doing this the right way, so please be patient.
Can any one help and give me advise please.
I have been taking oralstat for 5 weeks (lost 13lb in the first 4). At first I felt fine on them and as long as I didnt eat fat, I had no side effects.
However, I am now surviving by just drinking coffee. I feel sick all the time and eating repells me.
Not sure if this is due to the tablets, or something else.
Has anyone else experienced this?????
Wishing everyone luck, splendid weight loss and happiness :)
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

icemoose

The Diet Guy
#2
Hi Lyndsey

I would strongly recommend a quick call to NHS Direct on 0845 4647 and speak to them, they can advise you best on what to do.

I would then recommend a trip to your GP as soon as possible for his/her advice.

Hope you are ok!

Mike
 
#3
Hi Lindsey,

How long have you been feeling like this?
Maybe you should see your Dr if the nausea continues.

Well done on your weight loss and I hope you feel better soon :)

 

lins74

Full Member
#4
Hi Lyndsey

Poor you. It sounds horrible. :patback:

I hope you're ok. You've done so well so far.

Let us know how you get on if you go to the doctor, (I think you should).

Lins
XX
 
#5
Thanks everyone for you're replies. I am still feeling the same way but managed to eat a banana and a slice of bread today, so things are on the up. Have booked Friday off work just incase there's no further change...in which case i will definately speak to them for advise.

Thanks again
 


Thread starter Similar threads Forum Replies Date
Lipotrim Forum 4
Cambridge Weight Plan 5
Cambridge Weight Plan 6
Slimming World 6
Cambridge Diet Returners 4

Similar threads